# SDR DALA2015080504827

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 47,535 hours, 18,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY LIGHTS, SEATS, THROUGH END INOPERATIVE. FOUND PINCHED WIRE.  TERMINATED WIRES AND LIGHTS OPERATED NORMAL.   OPS CHECKED GOOD.
